# SDR BAQA091886

- Difficulty date: January 5, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N5797X
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5182
- Aircraft time: 5,079 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065123
- Part serial: 18137
- Condition: Inoperative
- Location: Turbine
- Part time: 1,783 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

GOVERNOR HAS SLUGGISH RESPONSE IN FLIGHT.  8130 ENCLOSED PART REPLACED WITH SERVICABLE UNIT  01/09/2004.
